# SDR REXA2022050300777

- Difficulty date: April 1, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670321493
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 FORWARD INBOARD AND OUTBOARD MOUNTS CORRODED.	CA: REMOVED AND REPLACED GALLEY 1 INBOARD AND OUTBOARD MOUNT PLATES IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-21-001-001-A04
